# SDR FDEA202103090607

- Difficulty date: March 9, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 80,810 hours, 31,586 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Part number: 313N305317
- Condition: Cracked
- Location: Nr 2 Nac Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON AFT FAIRING O/B SIDE LOWER CHORD FWD ATTACH ANGLE IS CRACKED  REMOVE AND REPLACE ANGLE PER BAC DWG #313N3053 REV E AND B757 SRM 51-40-02-OG
